# SDR 95ZZZX1917

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124YV
- Make and model: Beech 1900D
- Aircraft serial: UE124
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Separated
- Location: Lt/Rt Propellers
- Part time: 534 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

TWO EACH PROP DE-ICE BOOTS ON RT PROP AND 1 EACH DE-ICE BOOT ON LEFT PROP.  DE-ICE BOLTS SEPARATING FROM LEADING EDGE EROSION SHIELD DUE TO PAINT BENEATH SEPARATING FROM NICKEL TORSION SHIELD.  SUGGEST IMPROVING INSTALLATION PROCEDURE FOR PAINT ON PROPS OR LEAVING PAINT OFF OF EROSION SHIELD.
